| Model Number |
5400210058 |
| Medical Device Problem Codes |
Fracture (1260); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the duraguard was damaged during testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description